... body and the doctors can't find out why.He can't even take a top off a milk carton,he can't squat anymore,he was a very physically fit person that jogged,did canoeing(boating)was not overweight,in very good physical shape,ate very healthy foods, he's in his 70's and has had hardly any illness throughout his life,didn't even see a doctor in over 30 to 40 years until he had a hernia and needed an operation and then was put on these antibiotics,and started to have torn tendons throughout his body
The Cipro was probably his culprit. It has a black box warning to the effect of it can cause tendon rupture especially in older persons. Here I will copy it for you:
Fluoroquinolones, including CIPRO®, are associated with an increased risk of tendinitis and tendon rupture in all ages. This risk is further increased in older patients usually over 60 years of age, in patients taking corticosteroid drugs, and in patients with kidney, heart or lung transplants (see WARNINGS).
Fluoroquinolones, including CIPRO, may exacerbate muscle weakness in persons with myasthenia gravis. Avoid CIPRO in patients with known history of myasthenia gravis (see WARNINGS).
I would think the Drs know why. They possibly just dont want to tell him that a drug they gave him is at fault but there you go. He can look into it if he wishes. If he had problems like tendonitis or bursitis prior to taking this med it could have precipitated these problems.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Dec 2012 • 7 answers
Posted 5 Dec 2013 • 1 answer
Posted 19 Mar 2014 • 2 answers
Posted 5 Mar 2017 • 1 answer
Metronidazole - Has anyone experienced tendon issues after treatments ( cipro and flagyl ) as I did?
Posted 1 Jul 2017 • 0 answers